| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer, "i have a 3fr midline cracking open where line meets luer lock." no other information was provided.
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of regq4614 showed one other similar product complaint(s) from this lot number.